# SDR 99ZZZX1275

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122SA
- Make and model: Dhav DHC6300
- Aircraft serial: 515
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: C6TPM102229
- Condition: Loose
- Location: Rt Elevatgor
- Component: C6TP1001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE PERSONNEL FOUND RT ELEVATOR HINGE PLATE RIVET FASTENERS WORKING LOOSE IN STABILIZER END RIB.  UPON RFEMOVAL OF RT ELEVATOR TO ALLOW REPAIR, FOUND RIVETS PULLED THROUGH ELEVATOR BOTTOM OUTBOARD AND TRAILING EDGE SKINS.  REPAIRS WERE ACCOMPLISHED BY REPLACEMENT OF DAMAGED PARTS.
